# SDR J7SA2023050900358

- Difficulty date: May 2, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N581FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20657
- Aircraft time: 8,447 hours, 5,099 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK DUE TO PACK TEMP HIGH CAS AND SMOKE IN COCKPIT DURING CLIMB. AIRCRAFT LANDED WITHOUT INCIDENT AT KMCO. FOUND ACM DRIVE SPOOL SEIZED. REPLACED ACM ASSEMBLY IAW BD 100 AMM 21-52-13. OPS AND LEAK CHECKS SATISFACTORY IAW AMM 21-52-00.
